Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

I am suffering excessive bleeding and huge blood clots

Hi my name is monica i m having menstrual problems i m suffering excessive bleeding and huge blood clot the size of my palm my period came on last month and it was very lite then i bled for 2-3 days and then stop i m not under any kind of stress i also have low iron and can t take iron pills because something thats in it causes me to have an allergic reaction I have no idea whats going on and it is scaring me i ve never bled like this can u please tell me what might be wrong if its real serious. i m 25 years of age
Asked On : Sat, 13 Mar 2010
Answers:  1 Views:  297
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi.. Multiple conditions can cause such problems.. Pregnancy forms a major condition if you are sexually active and have had sexual exposure recently.. Other factors that include endocrine disorders, uterine disorders, ovarian disorders and rarely anemia can be the cause for these symptoms.. Hence if these problems persists, you may have to be evaluated for one of these possible causes..

Answered: Tue, 16 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor